# SDR ASOA97043

- Difficulty date: September 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N228AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120025
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 12023348005
- Condition: Out Of Position
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AT 21,000 FEET DURING CRUISE FLIGHT ATL-CRW, THE CABIN BEGAN TO CLIMB AT A RATE OF 300-400 FPM.  THE CREW SWITCHED TO MANUAL MODE TO CONROL THE PRESSURIZATION AND WERE INSTRUCTED TO MAKE AN EARLY DESCENT INTO CRW.  AT APPROXIMATELY 18,500 FEET, EXPERIENCED RAPID DECOMPRESSION AND THE CABIN 02 MASKS WERE DEPLOYED.  THE CREW MADE AN EMERGENCY DESCENT AND LANDED AT CRW WITHOUT FURTHER INCIDENT.  ON-CALL MAINTENANCE INSPECTED THE AIRCRAFT, REINSTALLED THE OXYGEN MASKS AND FOUND THE AIRCRAFT OK FOR CONTINUED SERVICE WITH THE PRESSURIZATION DEFERRED.  ATL MAINTENANCE REINSTALLED THE TOP PORTION OF THE CARGO DOOR SEAL.  OPERATIONAL AND PRESSURIZATION CHECKS WERE GOOD AND THE AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.
